Login
User Name:

Password:



Register
Forgot your password?
Vote for Us!
parse description bug
Dec 15, 2017, 10:08 pm
By Remcon
Couple bugs
Dec 12, 2017, 5:42 pm
By Remcon
Bug in disarm( )
Nov 12, 2017, 6:54 pm
By GatewaySysop
Bug in will_fall( )
Oct 23, 2017, 1:35 am
By GatewaySysop
Bug in do_zap( ), do_brandish( )
Oct 18, 2017, 1:52 pm
By GatewaySysop
LOP 1.45
Author: Remcon
Submitted by: Remcon
LOP Heroes Edition
Author: Vladaar
Submitted by: Vladaar
Heroes sound extras
Author: Vladaar
Submitted by: Vladaar
6Dragons 4.3
Author: Vladaar
Submitted by: Vladaar
Memwatch
Author: Johan Lindh
Submitted by: Vladaar
Users Online
CommonCrawl, Yahoo!, Bing

Members: 0
Guests: 8
Stats
Files
Topics
Posts
Members
Newest Member
477
3,706
19,240
608
LAntorcha
Today's Birthdays
There are no member birthdays today.
Related Links
» SmaugMuds.org » General » User Lounge » Help!
Forum Rules | Mark all | Recent Posts

Help!
< Newer Topic :: Older Topic > Me!

Pages:<< prev 1 next >>
Post is unread #1 Jul 23, 2003, 6:01 pm
Go to the top of the page
Go to the bottom of the page

Xorith
The Null Value
GroupAFKMud Team
Posts254
JoinedFeb 23, 2003

I found this REALLY annoying bug.

It happens when I issue the QUIT command. If I walk away at that point for any length of time, I start to shake violently and sweat a lot.

Any ideas?

-- X
       
Post is unread #2 Jul 23, 2003, 6:56 pm
Go to the top of the page
Go to the bottom of the page

Cam

GroupAFKMud Team
Posts61
JoinedJan 1, 2002

Unfortunately this problem is not an isolated event. I wish I could give you a brighter prognosis, but this looks to be terminal. I haven't heard of anyone being successfully treated for this particular disease in my many years as the Supreme Lord and Master of the Squirrel Alienz. The name of the disease is mudus addictus... more commonly known as "Help! I'm addicted to playing this game!".

For a nominal fee of 400 USD per half hour I would be willing to use my extensive skills to help slow the progress of this nasty virus down. I know that I can't stop it completely, but I can help you come to terms with it and be as comfortable as possible as you prepare for your final days.

Sincerely,
       
Post is unread #3 Jul 24, 2003, 10:18 am
Go to the top of the page
Go to the bottom of the page

Amalric

GroupMembers
Posts48
JoinedMay 15, 2003

I have a remedy for mudus addictus that doesn't cure the shaking and burning desire too much but it does force your mind to think on things other than the game.
I warn you that the remedy may have serious side affects and is sometimes considered to be more painful than the effects of mudus addictus.
My remedy is "marriage". One dose of marriage is enough to ease the pain of mudus addictus. In some cases your symptoms may become more pronounced before lessening but it does happen over time. I think it has something to do with the annoying screaming, harping, nagging, and that hand-slapping-the-back-of-the-head-thing.
If you find that a dose of marriage isn't enough to curb your gaming addiction the try a dose of "children". If marriage doesn't prove enough to cure your symptoms then children DEFINITELY will.
I have been using these remedies for almost 20 years and I find that they work just fine. I do still have the desire to spend hours at the mud client but they are no longer accompanied with the shaking and night sweats associated with this particular addiction.
Marriage can usually be found at your local meeting places where people of opposite sexes gather. Children are, curiously enough, usually a byproduct of indulging in marriage.
This advertisement paid for by IPAM - Institute for People Addicted to Muds
       
Post is unread #4 Aug 13, 2003, 12:53 pm
Go to the top of the page
Go to the bottom of the page

kilroy
Magician
GroupMembers
Posts122
JoinedMay 1, 2002

Aye, Sadly at one point I too was an addict, and as Amalric pointed out after I took 1 dose of Marriage, my symptoms did indeed lesson, however I think that it got worse in my spouse. This may have been caused by a terminal dose gottaworkus topaythebillus.

Fortunately for me though, after recieving critical care, and cancelling my prescription for marriage. My symptoms have been more or less stable for 2 years now.

However I have noticed that symptoms of Mudicas Codeus have returned. This however is not such a bad thing.

Although to be fair, I have recently started taking as much girlfriend as I can get, and this has once again slowed the symptoms - Luckilly though, the symptoms have not transfered to girlfriend.

Kilroy
       
Pages:<< prev 1 next >>